Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Loss of appetite. On neopride total. Blood test normal. History of chronic gastritis. Treatment?

my mother ,61 years old lady, is sufferring from lack of appetite for nearly 20 days. she is a chronic patient of gastritis . Doc prescribed Neopride Total. She was taking it regularly . Initially it responded well but after nearly 4 months my mother began to feel the same thing again. her blood report concerning TC DC ESR HG AND K NA IS NORMAL.What can I do now?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Dear abhattacharya,
I certainly agree about your concern for your mother's lack of
appetite , that seems of more recent onset. You also tell us she
has been diagnosed with chronic gastritis, probably after a scope
examination and biopsy. If she has not been tested for H.Pylori
presence, she should have either a breath test or a stool antigen
test and if positive your doctor can order effective treatment to eradicate
the infection. Some times sudden loss of appetite could be a sign of
depression due to some recent unhappy event.
I would ask the doctor to check her vitamin B-12 levels since chronic
gastritis can deplete this vitamin. If that is found either drops of B-12 vit.
can be administerd below the tongue (Sublingual form) or injection form
once a month. This should improve her appetite.
Good health,

Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor